# SDR SWIA200617475

- Difficulty date: November 2, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 12,804 hours, 10,182 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 484 FAIRLEAD BRACKET INBOARD AND OUTBOARD CLIPS CRACKED LBL 27 AND 36.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP AND NEW REPAIR ANGLE IAW CRJ200 REO 601R-53-41-059 STEP 8, 11, 12, 14.
